Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 6, pp 833–839 | Cite as

Integral representations of differentiable functions in domains with nonsmooth boundary

  • Yu. G. Reshetnyak
Article

Keywords

Integral Representation Differentiable Function Nonsmooth Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. G. Reshetnyak, “Some integral representations of differentiable functions,” Sib. Mat. Zh.,12, No. 2, 420–432 (1971).Google Scholar
  2. 2.
    F. John, “Rotation and strain,” Commun. Pure Appl. Math.,4, 391–414 (1961).Google Scholar
  3. 3.
    E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • Yu. G. Reshetnyak

There are no affiliations available

Personalised recommendations